# SDR QXEA2024110800261

- Difficulty date: November 1, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 13,429 hours, 9,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RH SEAT TRACK BETWEEN FR17 AND FR18 HAS CORROSION. REMOVED CORROSION BY BLENDING ON FWD WET AREA RH SEAT TRACK BETWEEN FR17 AND FR18. FOUND MEASUREMENT OF BLENDED AREA TO BE OUT OF LIMITS PER SRM 53-10-10. CUT OUT DAMAGED AREA OF FWD WET AREA SEAT TRACK BETWEEN FR17 AND FR18 AND APPLIED DOUBLER REPAIR IAW ETD2024-170-028987 REV A.
